# SDR ASAA2020031632439

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 16,012 hours, 5,429 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PACK 1 REGULATOR FAULT GROUNDED - YES. PERFORMEDSYSTEM RESET AND OPS CHECKS REF AMM 21-63-00-710-001A AND AMM 21-63-00-710-004-A. OPS CKS GOOD
